# SDR SWAA2012021601504

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 33,558 hours, 19,357 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 256A34107
- Part serial: 2543
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY - ALL FLAPS WOULD NOT EXTEND, BRAKE ENERGY 20.8 LEFT L/E FLAPS NEVER MOVED.  RIGHT LE FLAPS EXTENDED 1/4 OF POSITIONS ONE.  REMOVED AND REPLACED NR 4 T/E FLAP TRANSMISSION AND TORQUE TUBE PER MM.
